# SDR V0XR413Y102710004

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 14,262 hours, 10,012 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL HAD CORROSION, SURFACE AND PITTING OUT OF LIMITS. R & R RT SILL AT FS 280 IAW SRM 51-42-06 W/C 2114.
